Join the 'Tiazac' group to help and get support from people like you.
We found 8 questions associated with the 'Tiazac' topic.
Posted 16 Mar 2016 by A Dufour • 0 answers
Posted 15 May 2015 by jenniferRHN • 1 answer
Thinking of taking a vitamin and mineral supplement and I heard minerals can affect tiazac. I particularly want to take magnesium, calcium, etc. in a daily...
Posted 4 Mar 2015 by Johnboy555 • 1 answer
My doctor increased my dosage of tiazac xc from 180 mg to 240 mg and i'm having some not so good side effects, like flushing, headache, lightheaded/slight dizzyness , and bloating. I Can't get in to see my doctor until this coming monday, so i thought about cutting the caplet in half, as ...
Posted 11 Jun 2013 by 11craig11 • 1 answer
Posted 11 Dec 2011 by robertelowell46 • 1 answer
Being given Tiazac with Loasartan htcz plus Atenolol but combination lowered heart rate to the 40's. Taken off Atenolol, heart rate rises to 70's and BP stays 150/75's. No A fib treatment now although Tiazac helps some. What is used for this today?
Posted 9 Mar 2010 by nancycas • 1 answer
Posted 18 Jan 2010 by Misty55 • 1 answer
Posted 2 Nov 2009 by mcpo.usnhistory • 1 answer
I've been taking 240mm for several years and have congestive heart failure. I do exercise regularly, but my BP averages 160/90. My cardiologist recommended I lower the dosage to 120. Before, I take his recommendation to my primary care provider, would lowering the dosage actually lower the ...